MathSciNet Relay Station
MathSciNet bibliographic data
MR925561 (89d:11029) 11E45 (11F27)
Montgomery, Hugh L. Minimal theta functions. Glasgow Math. J. 30 (1988), no. 1, 75–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement